# SDR AALA20050445

- Difficulty date: July 15, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Center Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT CENTER FUEL PUMP CIRCUIT BREAKER POPPED AND WAS UNABLE TO RESET.  LANDED DTW WITHOUT INCIDENT.  REPLACED AFT CENTER FUEL BOOST PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
